# SDR QXEA200400237

- Difficulty date: March 24, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 12,528 hours, 17,795 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Malfunctioned
- Location: Power Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT 2195 RETURN TO FIELD, NR 1 ENGINE INFLIGHT SHUTDOWN, TORQUE FLUCTUATION AT ALL POWER SETTINGS.  MAINTENANCE REPLACED THE POWER LEVER SWITCH.  OPERTIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
